Pustular Activation of Plaque Psoriasis Induced After Hepatitis B Vaccination


Dogan S., Yalcin B., Yilmaz E., Erden O.

TURK DERMATOLOJI DERGISI-TURKISH JOURNAL OF DERMATOLOGY, vol.13, no.1, pp.46-48, 2019 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.4274/tdd.galenos.2014.2480
  • Journal Name: TURK DERMATOLOJI DERGISI-TURKISH JOURNAL OF DERMATOLOGY
  • Journal Indexes: Emerging Sources Citation Index, Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.46-48

Abstract

Pustular psoriasis is a rare variant of psoriasis characterized by recurrent pustule formation on the erythematous base. Pustular exacerbation in plaque psoriasis can be triggered by systemic steroid use and its abrupt cessation, drugs such as salicylate, iodine, lithium, hydroxychloroquine, interferon-alpha, infections, pregnancy, and hypocalcemia. As far as is known, the pustular exacerbation in plaque psoriasis after hepatitis B vaccination has not been previously defined in the literature, and this is the first case report as a new trigger agent.